# SDR ASAA2022021137493

- Difficulty date: February 11, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 20,342 hours, 6,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750237
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION HAS CARROSION STA 727L TO STA 767. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REPAIRED TRANSITION IAW B737-900 SRM 53-00-53-2R-5W=1.0 O=.040 R=.034 L=3.00 D=.006.
